Recall of digoxin tablets following reports of toxicity

April 30, 2008

All strengths of Digitek digoxin tablets are recalled by Actavis Totowa.

Actavis Totowa LLC has issued a Class I nationwide recall of all strengths of its digoxin tablets (Digitek) after discovering that some of the tablets may contain twice the appropriate amount of active ingredient. The affected tablets are also twice the thickness of a normal tablet. According the the manufacturer, the tablets are distributed by Mylan Pharmaceuticals, under a “Bertek” label, and by UDL Laboratories, under a “UDL” label. Digitalis toxicity can cause nausea, vomiting, dizziness, low blood pressure, bradycardia, cardiac instability, and even death. Customer inquiries related to the recall should be directed to Stericycle customer service at 1-(888)-276-6166. Additional information about the recall can be found online.

To see more Daily News articles, click here.

To go to the Drug Topics homepage, click here.